About this Journal Submit a Manuscript Table of Contents
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 265136, 4 pages
http://dx.doi.org/10.1155/2013/265136
Research Article

On Cartesian Products of Orthogonal Double Covers

Department of Physics and Engineering Mathematics, Faculty of Electronic Engineering, Menoufiya University, Menouf 32952, Egypt

Received 9 December 2012; Revised 11 February 2013; Accepted 18 March 2013

Academic Editor: Ilya M. Spitkovsky

Copyright © 2013 R. El Shanawany et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. El Shanawany, M. Higazy, and A. El Mesady, “On Cartesian Products of Orthogonal Double Covers,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 265136, 4 pages, 2013. doi:10.1155/2013/265136